# SDR AALA202205020614

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 26,886 hours, 5,543 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAIN SLIDING WINDOW HARD TO OPEN/CLOSE. REQUIRES ADJUSTMENT. MAINTENANCE FOUND WINDOW INTERIOR TRIM LOOSE AND IMPEDING THE WINDOW FROM OPENING AND CLOSING PROPERLY. SECURED TRIM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 56-12-11.
